Posted by: Miu | 2008/08/25

I went off the pill last week...

Hi, I finished my last pill last week Thursday as I want to go off it. I have started what looks like a period again, although I had mine 2 weeks ago. Is this normal? Also, will my body now start going back to its normal cycle again? Before going on the pill i never had problems, I as always regular down to the minute. I would just like to know what to expect here coz I read a lot of stuff about woman not getting periods for like months and never knowing what' s going on after going off the pill... Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stop the Pill in midcycle, you will have a period. After stopping the Pill, your periods may be irregular for the first 2 - 3 months. thereafter they should be regular again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.